# SDR VNAA2019022099901

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,683 hours, 34,629 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430352
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP VANE LEADING EDGE SKIN CHAFED @ INBD & MID RUB STOP LOCATIONS INBD -1.0X.800X.004; MID -1.0X.500X.003.  REMOVED AND REPLACED FLAP VANE LEADING EDGE SKIN IAW SRM 51-42-13 AND 51-21-16 .
